# SDR UPS00834467

- Difficulty date: November 14, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:PRE, CREW PREFLT - NR 2 ENG FIRE WARNING HANDLE LIGHT ILLUM.
